# SDR REXA201200100

- Difficulty date: January 8, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 9232
- Aircraft time: 7,079 hours, 4,854 cycles
- System (JASC): 3080 · Ice Detection
- Part: Detector
- Condition: False Indication
- Location: Ice Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR RETURN FOR MULTIPLE ERRONEOUS ICE CAUTION ICE DET 2.  PERFORMED OPS CHECK OF ANTI-ICE SYSTEM IAW AMM 30-81-00.  OPS GOOD AT THIS TIME.
